MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION HYDROPHOBIC IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION HYDROPHOBIC IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number CNWET0
Medical Device Problem Codes Device Damaged Prior to Use (2284); Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported during an intraocular implant lens procedure, lens was detected as damaged and defective.Additional information has been received and stated that, the lens was clamped due to an incorrect position in the container and during advancing an iol into the cartridge at the stage of implantation a defect in the haptic element was revealed.
 
Additional Manufacturer Narrative
The product was not returned for analysis.Only photo was returned.The reported complaint defect in the haptic element can be observed on the returned photo.Photo provided shows an intra ocular lens (iol) in a lens case base.The iol appears to be positioned incorrectly and is pushed against two of the lens case posts.One haptic is broken/torn and is visible on top of the optic.Based on our observation of the attached photo, the iol appears to be positioned incorrectly in a lens case base and is pushed against two of the lens case posts.One haptic is broken/torn and is visible on top of the optic.The product was subject to handling and it was reported that the iol was loaded into a cartridge.We are unable to confirm that the lens was position incorrectly in the lens case when opened prior to loading into the cartridge.A definitive determination of the reported complaint cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY EXTENDED VISION HYDROPHOBIC IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23617428
Report Number9612169-2025-02321
Device Sequence Number15961910
Product Code POE
UDI-Device Identifier00380652405300
UDI-Public(01)00380652405300(17)280821(11)240823(10)25897908
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNWET0
Device Catalogue NumberCNWET0.230
Device Lot Number25897908
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/13/2026
Date Device Manufactured08/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR; DISCOVISC OPHTHALMIC VISCOSURGICAL DEVICE; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D
Patient Age49 YR
Patient SexUnknown